# SDR SWAA2016010647721

- Difficulty date: December 26, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 63,249 hours, 38,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5420U7
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CORRODED AT BS 350, LBL 61.  R & R WEB IAW SRM.
